# SDR DALA2025101607572

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N381DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8859
- Aircraft time: 20,760 hours, 8,908 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY ODOR ON FLIGHT DECK AS WE DESCENDED TO 4000' MIL. SEEMED TO GO AWAY BUT RETURNED AFTER LANDING.    REPLACED APU. (LP 7781910, 1252891)
